# SDR CALA2016122101144

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 55,154 hours, 20,528 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A44024
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W BAY 621KB 1 MAJOR SPOT OF CORROSION ON LOWER SPAR. PERFORMED INTERIM REPAIR PER ECRA 5724-01016 PART 1. PERFORM PERMANENT REPAIR PER PART 3 OF ECRA 5724-01016 WITHIN 24 MONTHS. PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS AND BEFORE 23 MONTHS FOR PERMANENT REPAIR. INIT: W/I 695 DAYS T/A: W/I 730 DAYS. OP/N084263 PLANNING HAS CONTACTED ENGINEERING FOR PERMANENT REPAIR PLEASE REMOVE INITIAL LIMIT.
